# SDR FDEA201107132670

- Difficulty date: July 13, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 65,177 hours, 14,644 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: NLC67432
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT INSPECTION, FOUND RT INBD ELEVATOR UNLOCKED.  IN FLIGHT NO ABNORMAL FLIGHT CONTROL PROBLEMS.  REMOVED RT ELEVATOR, INBD DETACHABLE IAW  AMM 27-30-10-4-0.  REMOVED RT ELEVATOR, INBD IAW AMM 27-30-20-4-0.  INSTALLED RT INBD ELEVATOR, INBD AMM 27-30-20-4.  INSTALLED RT DETTACHABLE INBD ELEVATOR IAW AMM 27-30-10-4.  TEST OF THE ELEVATOR RANGE OF MOVEMENT SATISFACTORY.  TEST FLIGHT IS REQUIRED BECAUSE OF HORIZ STABILIZER, AND THE ACFT IS RELEASED FOR TEST FLIGHT.     TEST FLIGHT SATISFACTORY.
